# SDR FDEA201211194082

- Difficulty date: November 19, 2012
- Submitted: December 12, 2012
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11F
- Aircraft serial: 48470
- Aircraft time: 65,254 hours, 13,965 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC050214
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP INBD FORWARD HINGE BRACKET SIDE LOAD FITTING SURFACE FOUND CORRODED.  REWORKED IAW CMM 20-10-6 REVISION 74.  FOUND ACCEPTABLE IAW EA 1-5750-162398 PART 1. SHIM FABRICATED AND INSTALLED IAW CMM 57-44-08 REVISION 74. REPAIR CARRIED OUT PER EA 1-5750-162398 PART 1, STEPS 1, 2, 3 AND 4. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 115.
